# SDR SWIA201024053

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 20,907 hours, 17,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY LIGHT IN CEILING INOP.  (FLT 6523)  RELAMPED EMERGENCY LIGHT.
